| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker field service representative (fsr) evaluated the customer's device and observed that the main keypad was not working.The stryker fsr replaced the main keypad to resolve the reported issue.Proper device operation was observed through functional and performance testing and the device was, subsequently, returned to the customer for use.
Event or Problem Description
The customer contacted stryker regarding preventive maintenance of their device.During evaluation stryker observed that main keypad was not working.In this state the device may not be able to provide defibrillation therapy if it were needed.There was no patient use associated with the reported event.